Differential and Integral Equations

Best constant for the embedding of the space $H^2\cap H^1_0(\Omega)$ into $L^{2N/(N-4)}(\Omega)$

R. C. A. M. Van der Vorst

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 2 (1993), 259-276.

First available in Project Euclid: 10 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 31B30: Biharmonic and polyharmonic equations and functions 35J40: Boundary value problems for higher-order elliptic equations


Van der Vorst, R. C. A. M. Best constant for the embedding of the space $H^2\cap H^1_0(\Omega)$ into $L^{2N/(N-4)}(\Omega)$. Differential Integral Equations 6 (1993), no. 2, 259--276. https://projecteuclid.org/euclid.die/1370870189

Export citation